User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, M.; Williams, B. 
Title:
Quantifying the failure of bootstrap likelihood ratio tests 
Abstract:
When testing geometrically irregular parametric hypotheses, the bootstrap is an intuitively appealing method to circumvent difficult distribution theory. It has been shown, however, that the usual bootstrap is inconsistent in estimating the asymptotic distributions involved in such problems. This paper is concerned with the asymptotic size of likelihood ratio tests when critical values are computed using the inconsistent bootstrap. We clarify how the asymptotic size of such a test can be obtaine...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Biometrika 
Year:
2011 
Journal volume:
98 
Year / month:
2011-12 
Quarter:
4. Quartal 
Month:
Dec 
Journal issue:
Pages contribution:
919-934 
Language:
en 
Fulltext / DOI:
Publisher:
Oxford University Press (OUP) 
E-ISSN:
0006-34441464-3510 
Date of publication:
02.10.2011 
Format:
Text